# SDR DXTA200808243239

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 5,972 hours, 4,697 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MISCOMPARE ANNUNCIATOR ILLUMINATED AFTER TAKEOFF AFTER FLAPS WERE RETRACTED TO THE 0 DEGREES POSITION.  COMPLETED CHECKLISTS FOR THAT CONDITION.  STAB MISCOMPARE ANNUNCIATOR REMAINED ILLUMINATED IN FLIGHT AND ON THE GROUND.  RESEARCHED WIRING DIAGRAMS. HOOKED UP PITOT/STATIC TESTER. CHECKED OPS OF AIRSPEED SWITCH. NOTED AIRSPEED SWITCH OPENED AT 230 KNOTS, AND CLOSED AT 225 KNOTS. AIRSPEED SWITCH CHECKS GOOD. OPERATED SYS  IAW MM 27-40-00.  SYS FAILS IN UPPER LIMIT POSITION. ACCESSED POSITION SWITCHES AND CHECKED. SWITCHES CHECK GOOD AND FAIL MESSAGE GONE. OPS OF STABILIZER SHOWS FAIL IN UP LIMIT POSITION. TAPPED ON LT SWITCH PACKAGE AND FAIL MESSAGE CLEARED. CONTINUITY CHECK OF LT LIMIT SWITCHES CHECKS GOOD. SWITCH NEEDS ADJUSTMENT OR REPLACEMENT FOUND THE TWO-POSITION HORIZONTAL STAB SWITCHES. TO BE OUT OF ADJUSTMENT. PERFORMED ADJUSTMENT TO THE UP AND THE DOWN LIMIT SWITCHES. PERFORMED OPS CHECK. OPS CHECK GOOD. ALL MX DONE IAW MM 27-40-00. CLOSED ALL ACCESS PANELS.
